Journal of Modern Physics

Vol.9 No.11(2018), Paper ID 87312, 13 pages

DOI:10.4236/jmp.2018.911127

 

The Foldy-Wouthuysen Transformation of the Dirac Equation in Noncommutative Phase-Space

 

Ilyas Haouam, Lyazid Chetouani

 

Département de Physique, Faculté des sciences exactes, Université des Frères Mentouri, Constantine, Algeria
Département de Physique, Faculté des sciences exactes, Université des Frères Mentouri, Constantine, Algeria

 

Copyright © 2018 Ilyas Haouam, Lyazid Chetouani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Haouam, I. and Chetouani, L. (2018) The Foldy-Wouthuysen Transformation of the Dirac Equation in Noncommutative Phase-Space. Journal of Modern Physics, 9, 2021-2034. doi: 10.4236/jmp.2018.911127.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.